MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The specific mechanism of failure relating to the anchorfast device resulting in extubation was not identified so a trend analysis could not be conducted.Additionally, a review of the device history record (dhr) was not feasible, as the lot number was not provided.The product sample was not retained for return so a sample evaluation could not be conducted.Consequently, the root cause of the reported issue could not be determined.Only the device identifier (di) portion of the unique device identifier (udi) was available, as the lot number was not included in the report.
 
Event or Problem Description
It was reported that a patient who had the hollister anchorfast endotracheal tube fastener in place self-extubated.It was further reported that the staff were weaning the patient off of sedation in preparation for a planned extubation when this event happened.It was reported that the patient was either under minimal or no sedation at the time and the patient had mitts on their hands to prevent them from grabbing at the tube.It was also reported that staff had assessed the patient shortly prior to the extubation and observed that the anchorfast device was securely in place.Additionally, it was reported that the patient was able to remain extubated on an aerosol mask post extubation.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048
8479321271
MDR Report Key22699308
Report Number1119193-2025-00028
Device Sequence Number12981385
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown